Bydureon - two weeks after my first injection I developed a bump and the area is warm to touch with serious itching at the injection site. The bump is red and seems like something want to come out of the injection site. Two days later the second injection site was seriously itching same as the other side. It feels like severe poison ivy wont stop. I'm on week four and I'm alternating legs. So I have two injections on each leg.
Itching or a hard lump where the medicine was injected is a commonly reported side effect of Bydureon. I don't think it is anything to worry about. Ask your doctor or pharmacist if there's anything you can do to minimize this and help with the itch. A corticosteroid cream coule be helpful.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2013 • 4 answers
Updated 8 Sep 2012 • 4 answers
Updated 7 Oct 2013 • 1 answer
Updated 28 Feb 2014 • 1 answer
Updated 31 Aug 2015 • 1 answer